Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV Rash--PLEASE help...
Apr 2, 2003

I am hoping you will be able to answer my question. What are the characteristics of an HIV related rash? I have a quarter sized red area with red raised bumps on my lower stomach. It is not anywhere else on my body and it just itches rarely. It sometimes goes pink and then red. I feel fine otherwise. I am not HIV + as far as I know. I have always had safe and protected vaginal ( I am the male) sex and never without a new latex condom for about the last 15 years. The last time I had sex was in late January.

Can you please help??

Thank you!!

Can you please please help? My own doctor can't see me for 4 weeks ( I HATE HMO's)

Many Thanks.

PhillyGuy

Response from Dr. Frascino

Hey Philly Guy,

Can I help you? Sure. Now what was the problem? Oh yeah, you havent had sex since January. OK, well yes, that is indeed a problem. What kind of action are you looking for sailor? Oh sorry, I must have misread your intentions.

First off, if indeed you have always had latex-condom-protected safe sex, you have absolutely no worries as far as HIV is concerned.

Second, the HIV rash is more generalized and not at all like what you describe. The small red bumpy area on your belly is not HIV-related. It may be a small patch of eczema or a topical fungal infection. At any rate, it certainly does not sound worrisome at all.

Gosh, you got an appointment with your HMO doctor in just 4 weeks? WOW! Who says HMOs dont offer the highest quality care???

Take care. Continue to play safe and youll stay well. I strongly recommend staying well if youre going to have an HMO health plan!

Dr. Bob



Previous
TRULY APPRECIATED!
Next
Please help me dr. Bob

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement